DOI 10.3109/09273948.2011.584010
Infectious scleritis after subtenon triamcinolone acetonide injection.
Аннотация
PURPOSE: To report a case of Staphylococcus epidermidis infection after subtenon injection (STI) of triamcinolone acetonide (TA).
DESIGN
Interventional case report.
METHODS
A 20-year-old patient with corneal graft rejection received STI of TA after insufficient response to topical and oral corticosteroids.
RESULTS
After conjunctival necrosis, necrotizing scleritis progressed although topical and systemic steroids were discontinued. Systemic ciprofloxacin, topical fortified amikacin, and vancomycine drops were used. Complete recovery was obtained after 3 weeks. Smears and cultures showed Staphylococcus epidermidis infection.
CONCLUSIONS
Although uncommon, infectious scleritis can occur following uncomplicated subconjunctival corticosteroid injections. Infectious scleritis can be very difficult to diagnose as it may mimic an immune mediated disease. If the conjunctiva is suspected to be involved, a smear should always be taken. Prevention by sterilizing the injection site (prep and drape) and strong antibiotic prophylaxis are recommended to reduce the risk of the infectious scleritis.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.